# SDR AU510002191

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY MESSAGE.  FLAP/SLAT ELECTRONIC UNIT (FSEU) RERACKED AND MESSAGE CLEARED.
